# SDR FDEA202206131425

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-300
- Aircraft serial: 43552
- Aircraft time: 8,387 hours, 3,783 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201022170
- Part serial: CK002062
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING EICAS BUS TIE TEST STANDBY INVERTER FAILED TO POWER UP. REPLACED STANDBY INVERTER REF B 767 AMM 24-33-03.
